International Journal of Differential Equations

Multiple Positive Solutions for First-Order Impulsive Integrodifferential Equations on the Half Line in Banach Spaces

Dajun Guo

Full-text: Open access

Abstract

The author discusses the multiple positive solutions for an infinite boundary value problem of first-order impulsive superlinear integrodifferential equations on the half line in a Banach space by means of the fixed point theorem of cone expansion and compression with norm type.

Article information

Source
Int. J. Differ. Equ., Volume 2011 (2011), Article ID 634612, 22 pages.

Dates
Received: 16 May 2011
Accepted: 3 July 2011
First available in Project Euclid: 25 January 2017

Permanent link to this document
https://projecteuclid.org/euclid.ijde/1485313225

Digital Object Identifier
doi:10.1155/2011/634612

Mathematical Reviews number (MathSciNet)
MR2824910

Zentralblatt MATH identifier
1247.34125

Citation

Guo, Dajun. Multiple Positive Solutions for First-Order Impulsive Integrodifferential Equations on the Half Line in Banach Spaces. Int. J. Differ. Equ. 2011 (2011), Article ID 634612, 22 pages. doi:10.1155/2011/634612. https://projecteuclid.org/euclid.ijde/1485313225


Export citation

References

  • D. J. Guo and V. Lakshmikantham, Nonlinear Problems in Abstract Cones, vol. 5 of Notes and Reports in Mathematics in Science and Engineering, Academic Press, Boston, Mass, USA, 1988.
  • D. Guo, “Multiple positive solutions for first order nonlinear impulsive integro-differential equations in a Banach space,” Applied Mathematics and Computation, vol. 143, no. 2-3, pp. 233–249, 2003.
  • D. J. Guo, “Some fixed point theorems of expansion and compression type with applications,” in Nonlinear Analysis and Applications, V. Lakshmikantham, Ed., vol. 109, pp. 213–221, Dekker, New York, NY, USA, 1987.
  • D. Guo, V. Lakshmikantham, and X. Liu, Nonlinear Integral Equations in Abstract Spaces, vol. 373 of Mathematics and its Applications, Kluwer Academic, Dodrecht, The Netherlands, 1996.